# SDR IPXA2017092522021

- Difficulty date: September 24, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 81,683 hours, 13,229 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

WITH ALL ANTI-ICE SYSTEMS ON IN ICING CONDITIONS, RECEIVED A LEVEL 1 BLEED AIR 2 OFF AND LEVEL 1 PACK 2 OFF.  SHORTLY, A  LEVEL 2 BLEED AIR 1 FAULT.  OUTFLOW VALVE FULLY CLOSED. LEVEL 2 EXTINGUSHED WITH THROTTLE NR 1 ADVANCED TO MCT.  COMPLIED WITH A FUNCTIONAL AND LEAK TEST OF THE NR 1 HSV IAW MM 36-11-03-700-801, NO FAULTS FOUND.
